# SDR SWAA2014102333337

- Difficulty date: October 1, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 37,499 hours, 25,010 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Liner
- Part number: 5961804
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMER EXIT DOOR LINER LOOSE.  SECURED LINER IAW MM.
